MAUDE Adverse Event Report: Medline Industries, LP HUDSON RCI; NEPTUNE HEATER, REFURBISHED

Medline Industries, LP HUDSON RCI; NEPTUNE HEATER, REFURBISHED
Catalog Number HUD42500R
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "humidifier problems.Runs for 12 hours and turns off after many hours.".
 
Additional Manufacturer Narrative
The customer reported "humidifier problems" and that the device "runs for 12 hours and turns off after many hours." a retrospective review determined that the complaint record does not contain sufficient documented evidence to support confirmation of the reported failure mode or determination of a specific root cause, because the associated sample is unavailable for evaluation and no objective supporting evidence is present within the complaint file.The reported problem was unconfirmed, and the cause code was updated to "unconfirmed - sample required to determine root cause." the reported complaint event was reviewed and did not involve a death or serious injury; there has been no change to the reportability decision associated with this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
HUDSON RCI
Common Device Name
NEPTUNE HEATER, REFURBISHED
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
narendra nambula
three lakes drive
northfield, IL 60093--275
MDR Report Key50947258
Report Number1417592-2026-54424
Device Sequence Number13136411
Product Code BTT
UDI-Device Identifier10197344105496
UDI-Public10197344105496
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K131912
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHUD42500R
Device Lot Number425-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown